Publication
Title
One-dimensional bipolaron in the strong coupling limit
Author
Language
English
Source (journal)
Physical review : B : condensed matter. - New York, N.Y., 1978 - 1997
Physical review : B : condensed matter and materials physics. - Lancaster, Pa, 1998 - 2015
Publication
New York, N.Y. : 1994
ISSN
0163-1829 [print]
1095-3795 [online]
Volume/pages
50 :17 (1994) , p. 12524-12532
ISI
A1994PR26100027
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 20.12.2021
To cite this reference